Stopping finasteride, a readers comments

I figured I would offer my opinion here since the reader asked for a reply from somebody who had a similar experience and the response doesn’t really answer the question. I used Propecia about a decade ago and developed general sexual dysfunction (not just ED) that continues to this day.

Unfortunately nobody can provide you with the reassurance that you say you desperately need. You won’t know for sure if the side effects will be permanent unless you stop taking the drug. The doctor highlights that you risk “catch up hair loss” which provides an incomplete picture to the decision you need to make. On the other hand, if you continue taking the drug you risk “catch up side effects” because the side effects can get worse than they are today. You need to think about what is most important to you and how much you value your general health versus your hair in order to make a smart decision. There is uncertainty in making a decision like this which is stressful but the right decision is different for everybody.

Leave a Reply

error: Content is protected !!
%d bloggers like this: